Caffeine interaction: and do caffeine... - Mental Health Sup...

Mental Health Support

28,766 members16,172 posts

Caffeine interaction

veerabala profile image

and do caffeine interacts with escitalaopram

I checked over internet but it says no interaction but I feel something I don't know how to say

I had coffee yesterday and from that onwards my heart feels very different

4 Replies

How long have you been on your medication, allow five weeks to get used to taking the medication.

Generally I have no problems with coffee, however it is a stimulant . That is one reason why people drink coffee. However I drink tea three times a day as well.

that is also a stimulant. I do not have any relevent side effects you explain.

Are you taking any other medications ?

BOB

No i am not taking any other medicine I got this palpitations right after I had coffee Today is my fifth day on escitalaopram

Allow a further five weeks for your medications to begin to work, that should Help. Try something else to drink in the morning, possibly milky tea.

BOB

thank you so much and i will do

You may also like...